# SDR O2GA2018030883901

- Difficulty date: February 24, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N839UP
- Make and model: Beech B300
- Aircraft serial: FL884
- Aircraft time: 2,400 hours, 2,024 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013646289
- Part serial: 8231169C
- Condition: Intermittent
- Location: Nlg
- Part time: 128 hours, 97 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH,  FLIGHT NOSE GEAR SAFE LIGHT WOULD NOT ILLUMINATE AND TOO LOW GEAR AURAL WARNING SOUNDED.  FOLLOWED EMERGENCY CHECKLIST AND DIVERTED.  LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED THE NLG DRAG BRACE DOWN LOCK SWITCH. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
